Alert archive / Louisiana / Flash Flood Warnings in 2018

Flash Flood Warning 10, NWS Jackson, MS

February 22, 20185 parishes in Louisiana; Issaquena County, Sharkey County, Warren County, Mississippi

NWS Jackson, MS issued this flash flood warning at Feb 22, 2018, 7:32 AM CST for 5 parishes in Louisiana; Issaquena County, Sharkey County, Warren County, Mississippi. It was in force for 4 hr. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 22, 2018, 7:32 AM CST (13:32 UTC)
Expired
Feb 22, 2018, 11:30 AM CST
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 9:00 AM CSTFLASH FLOOD1 Nne Rolling Fork, MSREPORTS OF FLASH FLOODING AND WATER APPROACHING SOME HOMES ON ROSENWALD AVENUE.
Feb 22, 10:00 AM CSTHEAVY RAIN 2.5Rayville, LASTORM TOTAL ESTIMATE IN RAYVILLE AREA.
Feb 22, 10:00 AM CSTHEAVY RAIN 68 Wsw Winnsboro, LASTORM TOTAL ESTIMATES IN THE LIDDIEVILLE AREA.
Feb 22, 10:15 AM CSTFLASH FLOOD3 Ssw Mangham, LAWATER REPORTED ON AUGUSTUS ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD4 Sse Rayville, LAWATER REPORTED ON MCLEMORE ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD4 Sw Delhi, LAWATER REPORTED ON PARISH LINE ROAD AND COLLEGE ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD4 Wnw Rayville, LAWATER REPORTED ON COLLINS ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD5 Ese Rayville, LAWATER REPORTED ON MCCAIN ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD5 Se Oak Ridge, LAWATER REPORTED ON WALKER ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD5 Wnw Delhi, LAWATER REPORTED ON PATTY ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD5 Wsw Mangham, LAWATER REPORTED ON CHINA GROVE ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD6 Ne Mangham, LAWATER REPORTED ON JOHN CROCKER ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD6 N Mangham, LAWATER REPORTED ON SUGAR HILL ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD6 Sse Rayville, LAWATER REPORTED ON JOHNSTON ROAD.
Feb 22, 10:15 AM CSTFLASH FLOOD7 Wnw Mangham, LAWATER REPORTED ON TWINER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this flash flood warning; the first came 88 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
309 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

414 
WGUS54 KJAN 221332
FFWJAN
LAC035-041-065-083-123-MSC055-125-149-221730-
/O.NEW.KJAN.FF.W.0010.180222T1332Z-180222T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
732 AM CST THU FEB 22 2018

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  East Carroll Parish in northeastern Louisiana...
  Madison Parish in northeastern Louisiana...
  Richland Parish in northeastern Louisiana...
  West Carroll Parish in northeastern Louisiana...
  Franklin Parish in northeastern Louisiana...
  Northwestern Warren County in west central Mississippi...
  Issaquena County in west central Mississippi...
  Sharkey County in west central Mississippi...

* Until 1130 AM CST

* At 731 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to four inches of rain have 
  already fallen. Additional rainfall of one to three inches is 
  expected and flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Tallulah, Winnsboro, Lake Providence, Rayville, Rolling Fork,
  Mangham, Start, Transylvania, Delhi, Oak Grove, Anguilla, Warden,
  Mansford, Grace, Panther Burn, Goodwill, Buckner, Nitta Yuma,
  Darnell and Gassoway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3254 9189 3252 9187 3262 9166 3301 9143
      3301 9092 3309 9091 3310 9066 3292 9066
      3282 9076 3281 9074 3282 9072 3234 9115
      3220 9149 3187 9178 3207 9193 3216 9189
      3220 9198 3219 9200 3237 9201

$$

EC
1 follow-up statement
842 
WGUS74 KJAN 221638
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
1038 AM CST THU FEB 22 2018

LAC041-MSC149-221639-
/O.CAN.KJAN.FF.W.0010.000000T0000Z-180222T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin LA-Warren MS-
1038 AM CST THU FEB 22 2018

...THE FLASH FLOOD WARNING FOR FRANKLIN PARISH IN NORTHEASTERN
LOUISIANA AND NORTHWESTERN WARREN COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3254 9189 3252 9184 3262 9166 3301 9143
      3301 9092 3309 9091 3309 9066 3292 9066
      3282 9076 3281 9074 3281 9073 3249 9116
      3241 9148 3240 9164 3233 9176 3225 9177
      3218 9184 3216 9189 3219 9200 3237 9201

$$

LAC035-065-083-123-MSC055-125-221730-
/O.CON.KJAN.FF.W.0010.000000T0000Z-180222T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
East Carroll LA-Madison LA-Richland LA-West Carroll LA-Issaquena MS-
Sharkey MS-
1038 AM CST THU FEB 22 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CST FOR
EAST CARROLL...NORTHWESTERN MADISON...RICHLAND AND WEST CARROLL
PARISHES...ISSAQUENA AND SHARKEY COUNTIES...

At 1029 AM CST, emergency management reported flash flooding in 
Rolling Fork in Mississippi and widespread flooding occurred 
overnight in Winnsboro, Rayville and Liddieville area in Franklin 
Parish and near Mangham and Rayville area in Richland Parish. Radar 
estimates of nearly 2 to 5 inches of rain have fallen, with some 
local observations of nearly 6 inches across western portions of 
Richland Parish. Flash flooding has already occurred and will still 
be possible across some areas through the warned area.

Some locations that will experience flooding include...
Lake Providence, Rayville, Rolling Fork, Mangham, Start,
Transylvania, Delhi, Oak Grove, Anguilla, Warden, Grace, Panther
Burn, Goodwill, Buckner, Nitta Yuma, Darnell, Gassoway, Omega,
Alsatia and Millikin.

Additional rainfall amounts of 1 to 2 inches are possible, with most 
of the rain mainly across the eastern half of the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3254 9189 3252 9184 3262 9166 3301 9143
      3301 9092 3309 9091 3309 9066 3292 9066
      3282 9076 3281 9074 3281 9073 3249 9116
      3241 9148 3240 9164 3233 9176 3225 9177
      3218 9184 3216 9189 3219 9200 3237 9201

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 22, 5:43 AM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Feb 22, 5:43 AM CST, 1 hour 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
543 AM CST Thu Feb 22 2018

...FLOODING CONTINUING IN THE DELTA THROUGH EARLY TODAY...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
BKN/OVC MVFR/IFR ceilings encompass the majority of the area this
morning. A band of SHRA/TSRA in association with a cold front
extends from NE Louisiana across SE Arkansas and NW Mississippi.
These showers will continue through the morning hours, then begin
to retreat back to the west later today. Brief IFR/MVFR visibility
reductions are possible in some of the +RA. Ceilings will improve
to VFR across most of the area by this afternoon. However, low
ceilings and some areas of fog will redevelop overnight tonight,
with reductions to IFR/LIFR possible especially across south MS.
/DL/

&&

.DISCUSSION...

Today and tonight: The surface front is now beginning to stall
roughly along an Alexandria LA to Vicksburg to Tupelo line.
Training convection along and behind this front has been ongoing
overnight across much of the Delta and has resulted in a
considerable amount of flooding from Morehouse Parish through our
SE Arkansas counties and into Washington County. More recently,
rain rates have been on a downward trend as mid/upper subsidence
increases with the departure of a mid level shortwave.
Nevertheless, the ground is very saturated across much of the
Delta and lingering heavier showers will help sustain ongoing
flooding or perhaps result in some additional flooding over the
next several hours. As a result, we'll maintain the flash flood
watch over generally the same area through noon.

Thereafter, the heavy rain threat will take a brief intermission
as the front retreats northwestward into Arkansas through
tonight. For all of our talk about heavy rain and flooding
potential over the northwest half of the area, today will be
mostly dry across the remainder of the region, including the
Jackson metro, Meridian, and the Pine Belt. What it will
be...still...is unseasonably warm. If my forecast high temps for
today verify, 5 out of 6 official climate sites would set or tie
records. Tonight, isolated to scattered showers will remain
relegated to NW/W portions of the forecast area closer to the
front, with warm and dry conditions likely across much of central
and east MS. /DL/

Friday through Wednesday:

The highly anomalous ridge (3+ SD) over the western Atlantic and
southeast CONUS will continue to transport record warm and moist
air (precipitable water 250 to 300% of normal) into the ArkLaMiss
region as we finish the work week and move into the weekend. The
primary concerns will be for the possibility of any additional
heavy rainfall over the Delta region due to the current flooding
Friday through the weekend, and for severe weather ~Saturday
night.

Recent guidance has been in pretty good agreement for a disturbance
to move from the Gulf of Mexico around the periphery of the
anticyclone and combine with daytime heating Friday to bring
shower/thunderstorm activity that could bring localized heavy
rainfall to the ArkLaMiss. It will not take much rain to cause
problems, especially in the Delta, and will indicate a continuing
flash flood threat in the HWO for mainly the northwest half of the
forecast area. A stronger shortwave trough should manage to
dampen the ridge this weekend (H500 12hr ~40m) and bring a
convective system through the forecast area late Saturday/Saturday
night. Ingredients for severe weather will exist per SPC and will
continue to reflect this in the HWO. Strong low-mid level shear
will favor QLCS/supercell development, and 0-3km shear vectors
will be favorable for and mesovortices and increasing damaging
wind/tornado threat, mainly north of the I-20 corridor.

Looking beyond the weekend, the active weather pattern will likely
continue with the threat for additional rounds of convective
precipitation over the region as the southeast CONUS ridge
rebuilds while polar air from the north reinforces the frontal
boundary and enhances moisture convergence. The potential for
additional heavy rainfall and severe weather will need to be
monitored. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       86  65  81  64 /  16   8  55  47
Meridian      84  62  81  64 /   3   5  29  34
Vicksburg     81  66  81  64 /  60  20  57  48
Hattiesburg   84  63  81  65 /  10  11  44  31
Natchez       83  66  80  66 /  28  18  57  39
Greenville    67  61  76  63 /  66  38  52  53
Greenwood     76  65  79  64 /  82  25  41  53

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until noon CST today for MSZ018-019-025-034-
     035-040-041.

LA...Flash Flood Watch until noon CST today for LAZ007>009-015-016-
     023>025.

AR...Flash Flood Watch until noon CST today for ARZ074-075.

&&

DL/EC
Hazardous weather outlook, Feb 22, 6:54 AM CST, 38 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
654 AM CST Thu Feb 22 2018

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041-
231300-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Washington-
Humphreys-Issaquena-Sharkey-
654 AM CST Thu Feb 22 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Elevated
TIMING...Today

Heavy rain resulting in continued flash flooding will continue
through this morning. Total rainfall amounts of 3 to 5 inches are
expected, with locally higher amounts possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated threat for flash flooding exists for the Delta region
from Friday into the weekend due to periods of heavy rainfall
falling on soaked ground. Locally heavy rainfall will be possible
for much of the rest of the outlook area where a limited threat
for flash flooding exists, primarily northwest of a line from Bude
to Morton to Macon in central Mississippi.

A slight risk for severe thunderstorms capable of producing
damaging wind gusts and a few tornadoes exists generally along
and north of the Interstate 20 corridor for mainly Saturday night
into early Sunday morning. A marginal risk for a few severe storms
capable of producing damaging wind gusts exists generally south of
Interstate 20 for the same time.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night.

LAZ024-026-MSZ028>033-037>039-043>046-048>066-072>074-231300-
Catahoula-Concordia-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
654 AM CST Thu Feb 22 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, north
central Mississippi, northeast Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated threat for flash flooding exists for the Delta region
from Friday into the weekend due to periods of heavy rainfall
falling on soaked ground. Locally heavy rainfall will be possible
for much of the rest of the outlook area where a limited threat
for flash flooding exists, primarily northwest of a line from Bude
to Morton to Macon in central Mississippi.

A slight risk for severe thunderstorms capable of producing
damaging wind gusts and a few tornadoes exists generally along
and north of the Interstate 20 corridor for mainly Saturday night
into early Sunday morning. A marginal risk for a few severe storms
capable of producing damaging wind gusts exists generally south of
Interstate 20 for the same time.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night.

LAZ025-MSZ026-027-036-042-047-231300-
Tensas-Grenada-Carroll-Holmes-Yazoo-Warren-
654 AM CST Thu Feb 22 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today

Heavy rain resulting in continued flash flooding will remain
possible through this morning. Total rainfall amounts of 1 to 3
inches are expected, with locally higher amounts possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated threat for flash flooding exists for the Delta region
from Friday into the weekend due to periods of heavy rainfall
falling on soaked ground. Locally heavy rainfall will be possible
for much of the rest of the outlook area where a limited threat
for flash flooding exists, primarily northwest of a line from Bude
to Morton to Macon in central Mississippi.

A slight risk for severe thunderstorms capable of producing
damaging wind gusts and a few tornadoes exists generally along
and north of the Interstate 20 corridor for mainly Saturday night
into early Sunday morning. A marginal risk for a few severe storms
capable of producing damaging wind gusts exists generally south of
Interstate 20 for the same time.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night.

21

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Feb 22, 2:06 AM CST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
206 AM CST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     FLASH FLOOD      7 WNW PARKDALE          33.18N 91.65W
02/22/2018                   ASHLEY             AR   DEPT OF HIGHWAYS

            AR HIGHWAY 8 IS CLOSED BETWEEN HAMBURG AND
            PARKDALE DUE TO FLASH FLOODING.

&&

DL
Special weather statement, Feb 22, 2:35 AM CST, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
235 AM CST THU FEB 22 2018

MSZ025-221000-
Leflore-
235 AM CST THU FEB 22 2018

...LOCALLY HEAVY RAINFALL OCCURRING ACROSS LEFLORE COUNTY...

At 235 AM CST, Doppler radar indicated locally heavy rainfall moving
across northern and central portions of Leflore County. Localized
street flooding and ponding of water is possible early this morning.

Locations that may be affected include Greenwood, Itta Bena,
Schlater, and Minter City.

Turn around, don't drown when encountering flooded roads.

LAT...LON 3381 9018 3379 9017 3376 9019 3375 9030
      3372 9031 3369 9029 3370 9026 3374 9024
      3372 9022 3372 9014 3368 9014 3365 9010
      3361 9011 3349 9010 3337 9032 3328 9045
      3381 9045
TIME...MOT...LOC 0831Z 239DEG 49KT 3367 9027

DL
Local storm report, Feb 22, 6:05 AM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
605 AM CST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 AM     FLASH FLOOD      1 NNE GREENVILLE        33.40N 91.04W
02/22/2018                   WASHINGTON         MS   EMERGENCY MNGR

            SIGNIFICANT FLOODING OF ROADWAYS THROUGHOUT
            THE COUNTY.

&&

AW
Special weather statement, Feb 22, 7:19 AM CST, 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
719 AM CST THU FEB 22 2018

MSZ026-028-029-221345-
Grenada MS-Montgomery MS-Webster MS-
719 AM CST THU FEB 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRENADA...
NORTHWESTERN WEBSTER AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 745
AM CST...

At 718 AM CST, Meteorologists were tracking a strong thunderstorm
over Gore Springs, or 9 miles east of Grenada, moving east at 40 mph.

Winds near 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Embry around 745 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3372 8951 3372 8929 3363 8929 3363 8973
      3381 8974 3384 8951
TIME...MOT...LOC 1318Z 268DEG 34KT 3373 8965

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 8:14 PM CSTFlash Flood WarningJANMorehouse6 hr
Feb 22, 2:10 AM CSTAreal Flood WarningJANMorehouse6 hr
Feb 22, 4:34 AM CSTFlash Flood WarningJANMorehouse6 hr
Feb 22, 8:28 AM CSTAreal Flood WarningJANMorehouse9 hr
Feb 22, 11:09 AM CSTAreal Flood WarningJANFranklin, Madison6 hr
Feb 22, 11:42 AM CSTAreal Flood WarningJANEast Carroll, Madison, Morehouse, Richland, West Carroll6 hr
Feb 22, 12:14 PM CSTRiver Flood WarningJANFranklin76 days
Feb 21, 6:02 PM CSTSpecial Weather StatementJANMadison28 min
Feb 21, 6:25 PM CSTSpecial Weather StatementJANMadison35 min
Feb 21, 6:47 PM CSTSpecial Weather StatementJANAttala43 min
Feb 21, 7:10 PM CSTSpecial Weather StatementJANSimpson50 min
Feb 21, 7:24 PM CSTTornado WarningJANJefferson Davis, Lawrence, Simpson24 min
Feb 21, 9:28 PM CSTFlash Flood WarningJANBolivar, Sunflower, Washington6 hr
Feb 22, 2:35 AM CSTSpecial Weather StatementJANLeflore85 min
Feb 22, 3:30 AM CSTFlash Flood WarningJANBolivar, Leflore, Sunflower, Washington5 hr
Feb 22, 7:19 AM CSTSpecial Weather StatementJANWebster26 min
Feb 22, 7:39 AM CSTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 3 more4 hr
Feb 22, 9:16 AM CSTRiver Flood WarningJANCarroll, Leflore18 days
Feb 22, 11:57 AM CSTAreal Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 2 more6 hr
Feb 22, 2:37 PM CSTRiver Flood WarningJANSharkey26 days
Feb 22, 5:29 PM CSTAreal Flood WarningJANWashington16 hr

Nearby

Flash Flood Warnings in Louisiana, 2018Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.